# SDR AT0300024

- Difficulty date: August 31, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 762904C
- Part serial: 0469
- Condition: Inoperative
- Location: Left Idg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKE OFF, SMOKE (ELECTRICAL) AND FUMES FROM FLOOR VENTS IN BUSINESS CLASS.  LOST LEFT DC BUSS.  FOUND LEFT HAND PCDU TO BE FAULT.  REMOVED AND REPLACED LEFT HAND PCDU AND LEFT  IDG.
